VOL. 30 · NO. 4 | Winter 1986
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 30 (4), (Winter 1986)
No abstract available
Articles
R. H. Bing
Illinois J. Math. 30 (4), 527-535, (Winter 1986) DOI: 10.1215/ijm/1256064229
KEYWORDS: 57N12, 54B15, 54F35
No abstract available
Eugene B. Fabes, Nicola Garofalo, Sandro Salsa
Illinois J. Math. 30 (4), 536-565, (Winter 1986) DOI: 10.1215/ijm/1256064230
KEYWORDS: 35K20
No abstract available
H. Cejtin, S. Kleinerman
Illinois J. Math. 30 (4), 566-573, (Winter 1986) DOI: 10.1215/ijm/1256064231
KEYWORDS: 55P35
No abstract available
Yves Felix, Jean-Claude Thomas
Illinois J. Math. 30 (4), 574-593, (Winter 1986) DOI: 10.1215/ijm/1256064232
KEYWORDS: 55P62, 55M30
No abstract available
W. Deeb, R. Khalil
Illinois J. Math. 30 (4), 594-601, (Winter 1986) DOI: 10.1215/ijm/1256064233
KEYWORDS: 46A15, 46M05
No abstract available
Jams P. Lin
Illinois J. Math. 30 (4), 602-611, (Winter 1986) DOI: 10.1215/ijm/1256064234
KEYWORDS: 55P45
No abstract available
Charn-Huen Kan
Illinois J. Math. 30 (4), 612-635, (Winter 1986) DOI: 10.1215/ijm/1256064235
KEYWORDS: 47B38, 47D20
No abstract available
Leslie Jane Federer
Illinois J. Math. 30 (4), 636-652, (Winter 1986) DOI: 10.1215/ijm/1256064236
KEYWORDS: 11R23
No abstract available
Christian Buchta
Illinois J. Math. 30 (4), 653-659, (Winter 1986) DOI: 10.1215/ijm/1256064237
KEYWORDS: 60D05, 52A22
No abstract available
Alan H. Stein
Illinois J. Math. 30 (4), 660-675, (Winter 1986) DOI: 10.1215/ijm/1256064238
KEYWORDS: 11A25
No abstract available
Wang Shengwang, I. Erdelyi
Illinois J. Math. 30 (4), 676-688, (Winter 1986) DOI: 10.1215/ijm/1256064239
KEYWORDS: 47B40, 47A10
No abstract available
Daniel H. Gottlieb
Illinois J. Math. 30 (4), 689-695, (Winter 1986) DOI: 10.1215/ijm/1256064240
KEYWORDS: 55R12, 57R99
No abstract available
Back Matter
Illinois J. Math. 30 (4), (Winter 1986)
No abstract available
Back to Top